# SDR RAAAB2054

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharge
- Location: Cabin
- Component: Grimes, 1000679
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EMERGENCY LIGHT DID NOT TEST.  REPLACED BATTERY.
